# SDR UPS05843760

- Difficulty date: January 11, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, L1 DOOR LOWER HINGE CUTOUT CRACKED ON FRAME.  REMOVED LOCAL INTERCOSTAL & SEAL RETAINER TO FOM.  STOP DRILLED CRACK & VERIFIED PER NDT/SPM06-10-01.001.  FAB REPAIR DOUBLER FROM SHT 2024T3-0 -.071.  INSTALLED ALL PARTS REF SRM 52-3-1 FIG 1, 51-1-8, 51-1-21, 51-3-0.
